# SDR AALA201508059005

- Difficulty date: August 4, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 11,910 hours, 4,931 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR10376
- Condition: Low Pressure
- Location: R4 Door
- Part time: 11,910 hours, 4,931 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R LOW PRESS READING ON CIDS PANEL.  SERVED 4R DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
